# SDR 2006UALA01855

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 67,987 hours, 8,556 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED EMERGENCY LIGHTS NOT ON AT DOORS  R5, 1L, 1R, 5L AND 2L.  REPLACED LIGHT ASSY AT THOSE DOORS.  RECHARGE OF BATTERY PACKS, DOORS 1L AND 1R.  OPS NORMAL.
